Dermatology Questions? Ask an Online Dermatologist.
Hello from JustAnswer.
Since you are having other allergic symptoms, it is very likely that the rash is also allergic. However, more can be said if a picture of the rash could be reviewed.
Could you attach a picture of the rash?
Thank you for the picture.
Yes, this has the appearance of an allergic rash and is likely related to the cleaning that you did in the classroom.
There are a couple of home interventions that can be done for the rash. Yes, an oral antihistamine would be reasonable, and would also help if you are having any residual respiratory allergy symptoms. Another option would be to use an over the counter hydrocortisone cream applied topically to the rash.
There are also several interventions that can be soothing and ease the itching, which can help because scratching or rubbing can make it worse. Applying cool compresses or soaking in cool salt water can be helpful. Applying calamine lotion or a moisturizer also may be soothing.
If I can provide any additional information, please let me know.
If you have already been doing an antihistamine and topical steroids, the usual next consideration would be a course of systemic steroids, usually oral prednisone, although more severe rashes may be treated with a steroid injection followed or oral prednisone.
It would be reasonable to be seen at an Urgent Care Center or Walk-In Clinic, because there are not other treatment options available over the counter. There used to be a couple of clinics near the theme parks, but I am sure that the front desk at your hotel can inform you of the closest clinic.
You are very welcome.
Have a great vacation!